RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 1, Pages 146–158 (Mi izv1109)  

This article is cited in 8 scientific papers (total in 8 papers)

The Euler beta-function, the Vandermonde determinant, Legendre's equation, and critical values of linear functions on a configuration of hyperplanes. II

A. N. Varchenko


Full text: PDF file (745 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 36:1, 155–167

Bibliographic databases:

UDC: 517.95
MSC: Primary 11C20; Secondary 33A15, 33A35, 32G20
Received: 26.04.1988

Citation: A. N. Varchenko, “The Euler beta-function, the Vandermonde determinant, Legendre's equation, and critical values of linear functions on a configuration of hyperplanes. II”, Izv. Akad. Nauk SSSR Ser. Mat., 54:1 (1990), 146–158; Math. USSR-Izv., 36:1 (1991), 155–167

Citation in format AMSBIB
\Bibitem{Var90}
\by A.~N.~Varchenko
\paper The Euler beta-function, the Vandermonde determinant, Legendre's equation, and critical values of linear functions on a configuration of hyperplanes.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 1
\pages 146--158
\mathnet{http://mi.mathnet.ru/izv1109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1044052}
\zmath{https://zbmath.org/?q=an:0709.33002|0699.33004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..36..155V}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 36
\issue 1
\pages 155--167
\crossref{https://doi.org/10.1070/IM1991v036n01ABEH001960}


Linking options:
  • http://mi.mathnet.ru/eng/izv1109
  • http://mi.mathnet.ru/eng/izv/v54/i1/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Varchenko, “Determinant formula for Selberg-type integrals”, Funct. Anal. Appl., 25:4 (1991), 304–305  mathnet  crossref  mathscinet  zmath  isi
    2. Kazuhiko Aomoto, Michitake Kita, Peter Orlik, Hiroaki Terao, “Twisted de Rham Cohomology Groups of Logarithmic Forms”, Advances in Mathematics, 128:1 (1997), 119  crossref
    3. Peter Orlik, “Hypergeometric integrals and arrangements”, Journal of Computational and Applied Mathematics, 105:1-2 (1999), 417  crossref
    4. S. A. Yuzvinskii, “Orlik–Solomon algebras in algebra and topology”, Russian Math. Surveys, 56:2 (2001), 293–364  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. D. Mukherjee, Alexander Varchenko, “Determinants of the Hypergeometric Period Matrices of an Arrangement and Its Dual”, Ann Combin, 2009  crossref  mathscinet  isi
    6. E. M. Rains, V. P. Spiridonov, “Determinants of Elliptic Hypergeometric Integrals”, Funct. Anal. Appl., 43:4 (2009), 297–311  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. Peter J. Forrester, Eric M. Rains, “A Fuchsian Matrix Differential Equation for Selberg Correlation Integrals”, Commun. Math. Phys, 2011  crossref
    8. Richárd Rimányi, Vadim Schechtman, Alexander Varchenko, “Conformal blocks and equivariant cohomology”, Mosc. Math. J., 11:3 (2011), 561–581  mathnet  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:562
    Full text:163
    References:61
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019